# SDR 07FDEA04206

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,404 hours, 23,857 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611222500
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT LT PYLON SPAR RIB 18 AT PYLON TO WING FITTING CORROSION.  REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR IAW EA 6-5440-70338 AND RAS 027276/007/2003.
